Weighted Sobolev spaces applied to nonlinear Klein-Gordon equation

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In this work we study the decay properties of the semilinear Klein-Gordon equation with nonlinearity of fractional order. By the aid of a suitable generalization of the weighted Sobolev spaces we define the weighted Sobolev spaces on the upper branch of the unit hyperboloid: (formula presented) In these spaces of fractional order we obtain a weighted Sobolev inequality and a nonlinear estimate. Using these estimates we study the decay property of the solution for large t provided the power of nonlinearity is greater than a critical value.

Original languageEnglish
Pages (from-to)21-26
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume329
Issue number1
Publication statusPublished - 1999 Jul 1
Externally publishedYes

Fingerprint

Nonlinear Klein-Gordon Equation
Weighted Sobolev Spaces
Fractional Order
Nonlinearity
Decay
Weighted Inequalities
Sobolev Inequality
Klein-Gordon Equation
Semilinear Equations
Estimate
Critical value
Branch
Unit
Generalization

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Weighted Sobolev spaces applied to nonlinear Klein-Gordon equation. / Gueorguiev, Vladimir Simeonov; Lucente, Sandra.

In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, Vol. 329, No. 1, 01.07.1999, p. 21-26.

Research output: Contribution to journalArticle

@article{7aa377931f4342d7ac4fadc2094ee6f7,
title = "Weighted Sobolev spaces applied to nonlinear Klein-Gordon equation",
abstract = "In this work we study the decay properties of the semilinear Klein-Gordon equation with nonlinearity of fractional order. By the aid of a suitable generalization of the weighted Sobolev spaces we define the weighted Sobolev spaces on the upper branch of the unit hyperboloid: (formula presented) In these spaces of fractional order we obtain a weighted Sobolev inequality and a nonlinear estimate. Using these estimates we study the decay property of the solution for large t provided the power of nonlinearity is greater than a critical value.",
author = "Gueorguiev, {Vladimir Simeonov} and Sandra Lucente",
year = "1999",
month = "7",
day = "1",
language = "English",
volume = "329",
pages = "21--26",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",
number = "1",

}

TY - JOUR

T1 - Weighted Sobolev spaces applied to nonlinear Klein-Gordon equation

AU - Gueorguiev, Vladimir Simeonov

AU - Lucente, Sandra

PY - 1999/7/1

Y1 - 1999/7/1

N2 - In this work we study the decay properties of the semilinear Klein-Gordon equation with nonlinearity of fractional order. By the aid of a suitable generalization of the weighted Sobolev spaces we define the weighted Sobolev spaces on the upper branch of the unit hyperboloid: (formula presented) In these spaces of fractional order we obtain a weighted Sobolev inequality and a nonlinear estimate. Using these estimates we study the decay property of the solution for large t provided the power of nonlinearity is greater than a critical value.

AB - In this work we study the decay properties of the semilinear Klein-Gordon equation with nonlinearity of fractional order. By the aid of a suitable generalization of the weighted Sobolev spaces we define the weighted Sobolev spaces on the upper branch of the unit hyperboloid: (formula presented) In these spaces of fractional order we obtain a weighted Sobolev inequality and a nonlinear estimate. Using these estimates we study the decay property of the solution for large t provided the power of nonlinearity is greater than a critical value.

UR - http://www.scopus.com/inward/record.url?scp=0033164176&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033164176&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0033164176

VL - 329

SP - 21

EP - 26

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

IS - 1

ER -